MAUDE Adverse Event Report: HILL-ROM CARY VOALTE NURSECALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY VOALTE NURSECALL; SYSTEM, COMMUNICATION, POWERED
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the bed exit alarm does not show on the nurse console and also the dome light outside room does not light up yellow.There was no adverse event reported.This incident was captured under complaint ref # (b)(4).
 
Additional Manufacturer Narrative
Troubleshooting into the reported issue determined that when the nurse call was triggered through the pillow speaker it worked.The light was visible from outside the room and the alert was sent to the console.Status board showed the patient in bed.However, when the patient came off the bed it triggered a nurse call instead of a bed exit alarm.The software was updated for that room to resolve the issue.No further assistance was required.The voalte nurse call system provides a comprehensive communication and information system that places patient calls, staff calls as well as emergency and code calls.The system provides an annunciation of these calls at both room locations and primary (dedicated) nurse call stations.The voalte® nurse call system also has an option for secondary notification calls to customer provided third-party products (e.G.Cell phones) where calls may also be forwarded.The secondary notification workflows are options offered to the facilities that the facility may or may not choose to implement as an add on to their primary notifications, depending on their facility¿s design and needs.The nurse call system secondary notification provides visual and/or audible event alert notification via customer designated nurse call communication devices.The location of these devices can be at a specific location or locations within the facility such as a nurse console located on nursing specific unit, nurse console in pbx department, a staff station located in a break room or hallway, mobile phones, etc.The notification routing of calls is configured with naming convention, audio and /or visual displays based on the customer preference/request at the time of initial integration.Although there was no adverse event reported, if the bed exit call was not alerting correctly for a patient being out of bed it would lead to risk for falling and injury.Baxter is reporting this malfunction.

Brand Name
VOALTE NURSECALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key20770280
Report Number2027454-2024-00101
Device Sequence Number18177015
Product Code ILQ
UDI-Device Identifier00887761985209
UDI-Public00887761985209
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown